# SDR AALA20120309013

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 223 hours, 85 cycles
- System (JASC): 3160 · Central Display
- Part: Battery Pack
- Part number: S282T0051
- Condition: Failed
- Location: Isfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED INTEGRATED STANDBY FLIGHT DISPLAY FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ISFD BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.
